# SDR WRLA20090813197

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N270WA
- Make and model: Doug MD-11
- Aircraft serial: 48449
- Aircraft time: 84,672 hours, 12,787 cycles
- Engine: Ge CF680
- Engine time: 64,975 hours, 9,765 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE TO ATL, AIR SYSTEM PRODUCED OILY SMELL.  SHUT DOWN PACK NR 1 AND SMELL WENT AWAY.  OIL QUANTITY OF NR 1 ENGINE DECREASED FROM 16 TO 3 QUARTS DURING 13 HOURS OF FLIGHT.  REPLACED NR 1 ENGINE.
